Volume 15, Issue 3
An Approximate Algorithm to Solve Linear Systems by Matrix with Off-Diagonal Exponential Decay Entries

Qianshun Chang, Yanping Lin & Shuzhan Xu

DOI:

Int. J. Numer. Anal. Mod., 15 (2018), pp. 340-352.

Published online: 2018-03

Preview Purchase PDF 2 860
Export citation
  • Abstract

We present an approximate algorithm to solve only one variable out of a linear system defined by a matrix with off-diagonal exponential decay entries (including the practically most important class of band limited matrices) via a sub-linear system. This approach thus enables us to solve any subset of solution variables. Parallel implementation of such approximate schemes for every variable enables us to solve the linear system with computational time independent of the matrix size.

  • Keywords

Linear equation numerical solution sub-linear system decomposition.

  • AMS Subject Headings

15XX 66XX.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

qschang@amss.ac.cn (Qianshun Chang)

yanping.lin@polyu.edu.hk (Yanping Lin)

xushuzhan1965@163.com (Shuzhan Xu)

  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard